# SDR FDEA201009233674

- Difficulty date: September 23, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 19,337 hours, 10,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CORRODED FROM FRAME 28 TO FRAME 29; RBL 57. REMOVED CORROSION IAW SRM 51-74-10, PG 201.  ORIGINAL THICKNESS 0.078 IAW SRM 51-30-20. REMAINING THICKNESS IS 0.071.  MATERIAL LOSS 0.007 FOUND TO BE WITHIN LIMITS IAW SRM 53-10-16, FOG 10, PG 10.  ALODINED AND PRIMED IAW SRM 51-21-10 AND SRM 51-23-10.  APPLIED TOP COAT IAW SRM 51-23-10.
